A case of Fanconi's syndrome caused by long-term administration of adefovir by a patient with chronic hepatitis B

Eri Kumade, Norihiro Furusyo, Fujiko Mitsumoto, Eiichi Ogawa, Kazuhiro Toyoda, Mosaburo Kainuma, Murata Masayuki, Jun Hayashi

研究成果: ジャーナルへの寄稿記事

抄録

A 61-year-old Japanese man with chronic hepatitis B complained of pain in both legs after 64 months of adefovir dipivoxil (ADV) administration. He was diagnosed with stress fractures of both lower legs. Blood data showed elevated alkaline phosphatase, decreased uric acid levels in serum, hypophosphatemia, and normal anion gap metabolic acidosis, resulting in a diagnosis of hypophosphatemic osteomalacia secondary to proximal renal tubulopathy: Fanconi's syndrome. This report emphasizes the importance of being alert to the possibility of Fanconi's syndrome in patients treated long-term with ADV and the need for monitoring blood phosphate, alkaline phosphatase, and uric acid in serum.

元の言語英語
ページ(範囲)187-193
ページ数7
ジャーナルActa Hepatologica Japonica
54
発行部数3
DOI
出版物ステータス出版済み - 1 1 2013

Fingerprint

Fanconi Syndrome
Chronic Hepatitis B
Uric Acid
Alkaline Phosphatase
Leg
Hypophosphatemia
Osteomalacia
Stress Fractures
Acid-Base Equilibrium
Acidosis
Serum
Phosphates
Pain
adefovir
adefovir dipivoxil

All Science Journal Classification (ASJC) codes

  • Hepatology

これを引用

A case of Fanconi's syndrome caused by long-term administration of adefovir by a patient with chronic hepatitis B. / Kumade, Eri; Furusyo, Norihiro; Mitsumoto, Fujiko; Ogawa, Eiichi; Toyoda, Kazuhiro; Kainuma, Mosaburo; Masayuki, Murata; Hayashi, Jun.

:: Acta Hepatologica Japonica, 巻 54, 番号 3, 01.01.2013, p. 187-193.

研究成果: ジャーナルへの寄稿記事

@article{8fc84d046f6842a2baa9fa1dbd42e1ae,
title = "A case of Fanconi's syndrome caused by long-term administration of adefovir by a patient with chronic hepatitis B",
abstract = "A 61-year-old Japanese man with chronic hepatitis B complained of pain in both legs after 64 months of adefovir dipivoxil (ADV) administration. He was diagnosed with stress fractures of both lower legs. Blood data showed elevated alkaline phosphatase, decreased uric acid levels in serum, hypophosphatemia, and normal anion gap metabolic acidosis, resulting in a diagnosis of hypophosphatemic osteomalacia secondary to proximal renal tubulopathy: Fanconi's syndrome. This report emphasizes the importance of being alert to the possibility of Fanconi's syndrome in patients treated long-term with ADV and the need for monitoring blood phosphate, alkaline phosphatase, and uric acid in serum.",
author = "Eri Kumade and Norihiro Furusyo and Fujiko Mitsumoto and Eiichi Ogawa and Kazuhiro Toyoda and Mosaburo Kainuma and Murata Masayuki and Jun Hayashi",
year = "2013",
month = "1",
day = "1",
doi = "10.2957/kanzo.54.187",
language = "English",
volume = "54",
pages = "187--193",
journal = "Acta Hepatologica Japonica",
issn = "0451-4203",
publisher = "Japan Society of Hepatology",
number = "3",

}

TY - JOUR

T1 - A case of Fanconi's syndrome caused by long-term administration of adefovir by a patient with chronic hepatitis B

AU - Kumade, Eri

AU - Furusyo, Norihiro

AU - Mitsumoto, Fujiko

AU - Ogawa, Eiichi

AU - Toyoda, Kazuhiro

AU - Kainuma, Mosaburo

AU - Masayuki, Murata

AU - Hayashi, Jun

PY - 2013/1/1

Y1 - 2013/1/1

N2 - A 61-year-old Japanese man with chronic hepatitis B complained of pain in both legs after 64 months of adefovir dipivoxil (ADV) administration. He was diagnosed with stress fractures of both lower legs. Blood data showed elevated alkaline phosphatase, decreased uric acid levels in serum, hypophosphatemia, and normal anion gap metabolic acidosis, resulting in a diagnosis of hypophosphatemic osteomalacia secondary to proximal renal tubulopathy: Fanconi's syndrome. This report emphasizes the importance of being alert to the possibility of Fanconi's syndrome in patients treated long-term with ADV and the need for monitoring blood phosphate, alkaline phosphatase, and uric acid in serum.

AB - A 61-year-old Japanese man with chronic hepatitis B complained of pain in both legs after 64 months of adefovir dipivoxil (ADV) administration. He was diagnosed with stress fractures of both lower legs. Blood data showed elevated alkaline phosphatase, decreased uric acid levels in serum, hypophosphatemia, and normal anion gap metabolic acidosis, resulting in a diagnosis of hypophosphatemic osteomalacia secondary to proximal renal tubulopathy: Fanconi's syndrome. This report emphasizes the importance of being alert to the possibility of Fanconi's syndrome in patients treated long-term with ADV and the need for monitoring blood phosphate, alkaline phosphatase, and uric acid in serum.

UR - http://www.scopus.com/inward/record.url?scp=84940362817&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84940362817&partnerID=8YFLogxK

U2 - 10.2957/kanzo.54.187

DO - 10.2957/kanzo.54.187

M3 - Article

VL - 54

SP - 187

EP - 193

JO - Acta Hepatologica Japonica

JF - Acta Hepatologica Japonica

SN - 0451-4203

IS - 3

ER -